# SDR HEEA0011162

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 214175421101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROSS WEIGHT DOES NOT DECREASE AS FUEL LOAD DECREASES.
